# SDR SWAA96676

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N56SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21721
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LOWER FUSELAGE SKIN CRACKED FWD OF DME ANTENNA CUTOUT.  REPAIRED PER BOEING SRM.
